# SDR SWAA2023020783301

- Difficulty date: December 19, 2022
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N7855A
- Make and model: Boeing 737-79P
- Aircraft serial: 29357
- Aircraft time: 53,057 hours, 34,450 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BS312 TO BS328 AND RBL31 FWD GALLEY AND LAV 2022-697163<[01] REPLACED WEB - INTERCOSTAL AND FASTENERS FLOOR STRUCTURE LOCATED BS312 TO BS328 AND RBL31 FWD GALLEY AND LAV I.A.W B737-700 SRM 51-40-02; SRM 51-10-02 AND DWG #141A5400 SHEET:39 REV: - SEE INDIVIDUAL SIGN OFF BELOW;[02] CORRECTIVE ACTION 1 COMPLETE AND CERTIFIED RII   REPLACED WEB - INTERCOSTAL AND FASTENERS FLOOR STRUCTURE LOCATED BS312 TO BS328 AND RBL31 FWD GALLEY AND LAV I.A.W B737-700 SRM 51-40-02; SRM 51-10-02 AND DWG #141A5400 SHEET:39 REV: - SEE INDIVIDUAL SIGN OFF BELOW
